RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2008, Volume 49, Number 4, Pages 855–864 (Mi smj1883)  

This article is cited in 1 scientific paper (total in 1 paper)

Conditions for existence of a global strong solution to one class of nonlinear evolution equations in Hilbert space. II

M. Otelbaev, A. A. Durmagambetov, E. N. Seitkulov

L. N. Gumilev Eurasian National University

Abstract: We obtain a criterion of global strong solvability for one class of nonlinear evolution equations in Hilbert space.

Keywords: Navier–Stokes equation, global strong solution.

Full text: PDF file (293 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2008, 49:4, 684–691

Bibliographic databases:

UDC: 517.95
Received: 26.12.2006
Revised: 06.08.2007

Citation: M. Otelbaev, A. A. Durmagambetov, E. N. Seitkulov, “Conditions for existence of a global strong solution to one class of nonlinear evolution equations in Hilbert space. II”, Sibirsk. Mat. Zh., 49:4 (2008), 855–864; Siberian Math. J., 49:4 (2008), 684–691

Citation in format AMSBIB
\Bibitem{OteDurSei08}
\by M.~Otelbaev, A.~A.~Durmagambetov, E.~N.~Seitkulov
\paper Conditions for existence of a~global strong solution to one class of nonlinear evolution equations in Hilbert space.~II
\jour Sibirsk. Mat. Zh.
\yr 2008
\vol 49
\issue 4
\pages 855--864
\mathnet{http://mi.mathnet.ru/smj1883}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2456696}
\zmath{https://zbmath.org/?q=an:1164.34466}
\elib{http://elibrary.ru/item.asp?id=10429012}
\transl
\jour Siberian Math. J.
\yr 2008
\vol 49
\issue 4
\pages 684--691
\crossref{https://doi.org/10.1007/s11202-008-0065-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258913200011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-51549108298}


Linking options:
  • http://mi.mathnet.ru/eng/smj1883
  • http://mi.mathnet.ru/eng/smj/v49/i4/p855

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Otelbaev M., Zhapsarbaeva L.K., “Continuous dependence of the solution of a parabolic equation in a Hilbert space on the parameters and initial data”, Diff. Equ., 45:6 (2009), 836–861  crossref  mathscinet  zmath  isi  elib  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:524
    Full text:146
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019